# SDR DALA2023072906137

- Difficulty date: July 22, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 58,706 hours, 25,659 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 3L DOOR SLIDE LIGHT WOULD NOT ILLUMINATE. CORRECTIVE ACTION: DUE TO HISTORY AND MEL 2879132 REPLACED BOTH PROXIMITY SWITCHES AT 4L DOOR. REF. LOG PG 2879132. OPS CHECK GOOD. (2879192)
